# SDR AALA2018081089015

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,827 hours, 30,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT HOLDERS AT LAVATORIES A  WAS BROKEN.  REPLACED THE FLASHLIGHT HOLDER IAW DRAWING DFB 1004-11, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
